# SDR UALA2012090404933

- Difficulty date: September 1, 2012
- Submitted: November 3, 2012
- Operation: Air carrier
- Aircraft: N449UA
- Make and model: Airbus A320-232
- Aircraft serial: 851
- Aircraft time: 48,375 hours, 19,015 cycles
- Engine: Iae V2527A5
- System (JASC): 2730 · Elevator Control System
- Part: Rod
- Condition: Faulty
- Location: Elevator
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AIRFRAME VIBRATION, RTFL.  PER CAPT FELT STRONG CYCLICAL VIBRATION IN THE VERTICAL ONLY WENT AWAY WITH DECREASE IN SPEED.  FELT THROUGHOUT CABIN.  ALT 200FL-320FL, SPEED 320KTS.  STRONGEST CAPT EVER FELT WITH AUDIBLE NOISE FACTOR.  REPLACED THE LEFT GREEN AN RIGHT YELLOW ELEVATOR SERVO ROD EYE END REF AMM.  INSPECTED ALL WING TO BODY FAIRINGS FOR SECURITY & DAMAGE.  FOUND PANELS 192AT & 197BB WITH SEAL DAMAGE, 1 BULB SEAL TORN AT LOWER WING T/E PANEL, GEAR STRUT CUTOUT, AFT SIDE.
